# SDR 29GA2013122400003

- Difficulty date: December 13, 2013
- Submitted: December 24, 2013
- Operation: Air carrier
- Aircraft: N302AG
- Make and model: Saab 340B
- Aircraft serial: 340402
- Aircraft time: 32,447 hours, 35,509 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Part number: 7252110505
- Condition: Lack Of Lube
- Location: Main Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR DIFFICULT TO OPEN.  LUBRICATED,  OPS CHECKED GOOD.
